# SDR SWIA2020020348175

- Difficulty date: December 18, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  CLIP BETWEEN FS621 AND FS625, AT APPROX. STR14R, IS CRACKED, MARKED.   (C-CHECK) RO 1/29/2020   REMOVED AND REPLACED CLIP BETWEEN FS621 AND FS625, AT APPROX. STR14R  REF CRJ-200 SRM AND REO.  SEE CONTINUATION CARD FOR DETAILS
